# SDR USAA2010022690457

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 51,786 hours, 20,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N831229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CORROSION ON FUSELAGE FRAME AT BS 729 BETWEEN S16L TO S18L.  REPAIRED FUSELAGE FRAME AT BS 729 BETWEEN S16L TO S18L IAW EA 101761.
